Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 141, NWS Nashville, TN

July 14, 20154 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 4:12 PM CDT for 4 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 4:12 PM CDT (21:12 UTC)
Expired
Jul 14, 2015, 5:00 PM CDT
In force
48 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Coffee County, TN, Grundy County, TN, Van Buren County, TN, Warren County, TN

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS54 KOHX 142112
SVROHX
TNC031-061-175-177-142200-
/O.NEW.KOHX.SV.W.0141.150714T2112Z-150714T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...
  WARREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MCMINNVILLE...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GRUETLI-LAAGER AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PALMER...BEERSHEBA SPRINGS...COALMONT...MORRISON...SUMMITVILLE...
VIOLA...ALTAMONT...HILLSBORO...CENTERTOWN AND FALL CREEK FALLS S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 8580 3556 8611 3577 8586 3564 8534
      3557 8542 3555 8546 3553 8561 3549 8554
      3543 8554 3542 8551 3541 8551 3541 8549
      3538 8549 3532 8556 3530 8566 3529 8569
      3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 2112Z 315DEG 33KT 3563 8580 

HAIL...1.00IN
WIND...70MPH
 
$$

SHAMBURGER
2 follow-up statements
100 
WWUS54 KOHX 142135
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
435 PM CDT TUE JUL 14 2015

TNC031-061-175-177-142200-
/O.CON.KOHX.SV.W.0141.000000T0000Z-150714T2200Z/
COFFEE TN-GRUNDY TN-WARREN TN-VAN BUREN TN-
435 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN COFFEE...GRUNDY...WARREN AND SOUTHWESTERN VAN BUREN
COUNTIES...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GRUETLI-LAAGER...OR 15 MILES NORTHWEST OF DUNLAP...MOVING SOUTHEAST
AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  GRUETLI-LAAGER AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PALMER...BEERSHEBA SPRINGS...COALMONT...MORRISON...SUMMITVILLE...
VIOLA...ALTAMONT...HILLSBORO...CENTERTOWN AND FALL CREEK FALLS S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 3523 8580 3556 8611 3577 8586 3564 8534
      3557 8542 3555 8546 3553 8561 3549 8554
      3543 8554 3542 8551 3541 8551 3541 8549
      3538 8549 3532 8556 3530 8566 3529 8569
      3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 2134Z 315DEG 33KT 3548 8562 

HAIL...1.00IN
WIND...70MPH
 
$$

SHAMBURGER
933 
WWUS54 KOHX 142146
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT TUE JUL 14 2015

TNC175-177-142155-
/O.CAN.KOHX.SV.W.0141.000000T0000Z-150714T2200Z/
WARREN TN-VAN BUREN TN-
446 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR WARREN AND SOUTHWESTERN VAN
BUREN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3523 8580 3556 8611 3561 8595 3557 8595
      3554 8590 3554 8588 3553 8588 3551 8582
      3553 8575 3553 8561 3549 8554 3543 8554
      3541 8551 3541 8549 3538 8549 3532 8556
      3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 2145Z 315DEG 33KT 3541 8553 

$$

TNC031-061-142200-
/O.CON.KOHX.SV.W.0141.000000T0000Z-150714T2200Z/
COFFEE TN-GRUNDY TN-
446 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL COFFEE AND GRUNDY COUNTIES...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GRUETLI-LAAGER...OR 8 MILES WEST OF DUNLAP...MOVING SOUTHEAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL COFFEE AND GRUNDY COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...PALMER...BEERSHEBA SPRINGS...COALMONT...SUMMITVILLE...
ALTAMONT...HILLSBORO AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 8580 3556 8611 3561 8595 3557 8595
      3554 8590 3554 8588 3553 8588 3551 8582
      3553 8575 3553 8561 3549 8554 3543 8554
      3541 8551 3541 8549 3538 8549 3532 8556
      3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 2145Z 315DEG 33KT 3541 8553 

HAIL...1.00IN
WIND...70MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 44 minutes earlier.

Area forecast discussion, Jul 14, 3:28 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT TUE JUL 14 2015

.DISCUSSION...LINE OF STRONG TO SEVERE STORMS IS CURRENTLY WORKING
ITS WAY SOUTHWARD THROUGH MIDDLE TENNESSEE, WITH COPIOUS REPORTS
OF HAIL AND WIND DAMAGE ALREADY POURING IN. SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 9 PM FOR ALL OF MIDDLE TENNESSEE,
ALTHOUGH FOR AT LEAST THE NEXT COUPLE OF HOURS AREAS SOUTH OF I-40
WILL BE HARDEST HIT. HRRR SHOWS THE CURRENT LINE OF STORMS MOVING
INTO NORTHERN ALABAMA BY 23Z, WITH ADDITIONAL SCATTERED CELLS RE-
DEVELOPING OVER MUCH OF THE MID STATE WELL INTO THE EVENING. LOOK
FOR THE SURFACE FRONT CURRENTLY LOCATED TO OUR NORTH TO MOVE
SOUTHWARD THROUGH MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING,
USHERING IN DRIER (BUT NOT MUCH COOLER) WEATHER OVER THE NEXT
COUPLE OF DAYS. BY FRIDAY, TEMPERATURES WILL BE BACK WHERE THEY
WERE, WITH HEAT INDICES RETURNING TO THE LOW 100'S, JUST SHY OF
HEAT ADVISORY CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  91  70  91 /  50  20  10  10
CLARKSVILLE    72  89  69  90 /  50  20  10  10
CROSSVILLE     68  84  65  84 /  60  20  10  10
COLUMBIA       73  93  70  92 /  50  30  10  10
LAWRENCEBURG   73  93  70  92 /  50  30  10  10
WAVERLY        73  91  70  91 /  50  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

ROSE
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE JUL 14 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-151000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT
DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO
105 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105
DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 14, 3:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT TUE JUL 14 2015

TNZ024-025-056>058-060-142130-
PERRY TN-HICKMAN TN-DICKSON TN-HUMPHREYS TN-MAURY TN-LEWIS TN-
332 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS...PERRY...HICKMAN...
LEWIS...MAURY AND SOUTHERN DICKSON COUNTIES UNTIL 430 PM CDT...

AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF COLUMBIA
TO 10 MILES NORTHEAST OF PARSONS...AND MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...DICKSON...WAVERLY...HOHENWALD...CENTERVILLE...CAMDEN...
LINDEN...SPRING HILL...MOUNT PLEASANT...NEW JOHNSONVILLE...BURNS...
HURRICANE MILLS...LOBELVILLE...PRIMM SPRINGS...PLEASANTVILLE...
PINEWOOD...BON AQUA...I-65 EAST OF COLUMBIA...NUNNELLY AND KIMMINS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3551 8798 3572 8804 3592 8793 3596 8802
      3605 8799 3609 8795 3607 8718 3583 8722
      3583 8721 3585 8721 3571 8679 3553 8685
      3541 8696 3546 8712 3546 8745 3542 8745
      3540 8757 3547 8765 3549 8773 3545 8804
TIME...MOT...LOC 2031Z 299DEG 26KT 3576 8710 3579 8803

SHAMBURGER
Local storm report, Jul 14, 3:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     S LA VERGNE             36.00N  86.57W
07/14/2015                   RUTHERFORD         TN   TWITTER

            TREE DOWN IN LAKE FORREST ESTATES AREA

&&

EVENT NUMBER OHX1500680

MD
Local storm report, Jul 14, 3:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     4 S DICKSON             36.02N  87.38W
07/14/2015                   DICKSON            TN   TWITTER

            TREES REPORTS DOWN AROUND THE TOWN OF DICKSON

&&

EVENT NUMBER OHX1500681

MD
Local storm report, Jul 14, 3:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
359 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     3 SE BELLE MEADE        36.07N  86.82W
07/14/2015                   DAVIDSON           TN   EMERGENCY MNGR

            THREE TO FOUR HOMES DAMAGED BY UPROOTED LARGE TREES IN
            THE BELLE MEADE AND FOREST HILLS AREAS.

&&

EVENT NUMBER OHX1500682

MD
Local storm report, Jul 14, 4:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND DMG     7 W SPARTA              35.93N  85.60W
07/14/2015                   WHITE              TN   AMATEUR RADIO

            TREES DOWN ON POWER LINES BLOCKING ROAD ON WILL
            THOMPSON ROAD

&&

EVENT NUMBER OHX1500683

MD
Local storm report, Jul 14, 4:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
405 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     5 NW SMYRNA             36.03N  86.58W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREE DOWN ON RESIDENCE ALONG LAVERGNE LANE

&&

EVENT NUMBER OHX1500684

MD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:16 PM CDTTornado WarningOHXClay29 min
Jul 14, 7:09 AM CDTSpecial Weather StatementOHXFentress, Pickett51 min
Jul 14, 7:59 AM CDTSpecial Weather StatementOHXFentress46 min
Jul 14, 12:50 PM CDTSpecial Weather StatementOHXFentress25 min
Jul 14, 1:16 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett44 min
Jul 14, 1:26 PM CDTSevere Thunderstorm WarningOHXFentress, Overton49 min
Jul 14, 1:34 PM CDTTornado WarningOHXFentress, Pickett26 min
Jul 14, 1:40 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett39 min
Jul 14, 1:54 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam39 min
Jul 14, 1:57 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett28 min
Jul 14, 2:02 PM CDTSpecial Weather StatementOHXDickson, Humphreys43 min
Jul 14, 2:04 PM CDTTornado WarningOHXFentress26 min
Jul 14, 2:16 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson17 min
Jul 14, 2:18 PM CDTSpecial Weather StatementOHXDavidson, Trousdale, Wilson42 min
Jul 14, 2:23 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys37 min
Jul 14, 2:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson29 min
Jul 14, 2:32 PM CDTSpecial Weather StatementOHXCumberland43 min
Jul 14, 2:40 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson23 min
Jul 14, 2:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson34 min
Jul 14, 2:42 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White33 min
Jul 14, 2:53 PM CDTTornado WarningOHXCumberland, Putnam, White27 min
Jul 14, 2:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson34 min
Jul 14, 2:58 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry32 min
Jul 14, 3:00 PM CDTSevere Thunderstorm WarningOHXDavidson30 min
Jul 14, 3:01 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson29 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White49 min
Jul 14, 3:18 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White27 min
Jul 14, 3:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, Van Buren, White46 min
Jul 14, 3:32 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Lewis, Maury, Perry58 min
Jul 14, 3:35 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson25 min
Jul 14, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White34 min
Jul 14, 3:44 PM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White5 hr
Jul 14, 3:50 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry5 hr
Jul 14, 3:53 PM CDTSevere Thunderstorm WarningOHXCannon, Warren21 min
Jul 14, 3:57 PM CDTTornado WarningOHXCannon, Warren13 min
Jul 14, 4:13 PM CDTSpecial Weather StatementOHXMarshall47 min
Jul 14, 4:26 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury34 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy35 min
Jul 14, 5:04 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Wayne56 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningOHXWayne42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.